# SDR UALA2011040401617

- Difficulty date: April 3, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 81,199 hours, 9,697 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Acoustic Panel
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL INNER ACOUSTIC PANEL DAMAGED BETWEEN 3 AND 4 O'CLOCK POSITION 4"X 2"X .25" DENT-PUNCTURE.  AREA REPAIRED PER MM 54-00-01 REPAIR 2 AND AREA TAPED.
